# SDR USAA2014092600008

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 19,539 hours, 7,770 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Unserviceable
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD & AFT ODOR OF A BURNING SMELL EN ROUTE & DURING DESCENT.  R & R AFT COFFEEMAKERS & FOUND FOOD DEBRIS IN FWD GALLEY OVEN.  REMOVED SHELVES & CLEANED INSIDE OVEN.  NO ODOR PRESENT DURING TESTING.
